Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 484805, 11 pages
http://dx.doi.org/10.1155/2012/484805
Research Article

Some Results on Equivalence Groups

School of Mathematics, University of the Witwatersrand, Private Bag 3, Wits 2050, South Africa

Received 28 August 2012; Accepted 1 October 2012

Academic Editor: Fazal M. Mahomed

Copyright © 2012 J. C. Ndogmo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. C. Ndogmo, “Some Results on Equivalence Groups,” Journal of Applied Mathematics, vol. 2012, Article ID 484805, 11 pages, 2012. https://doi.org/10.1155/2012/484805.